International Journal of Statistics and Systems (IJSS)

 

Volume 7, Number 1 (2012)

 

CONTENTS

 

Efficient Estimation of Gini Coefficient in Finite Population
PP.1-10
Authors:Manoj Kumar Srivastava and Namita Srivastava

 

Cascade System with Mixture of Distributions
PP.11-24
Authors:C. Doloi and M. Borah

 

The Frèchet - Geometric Distribution
PP.25-30
Authors:Mohamed Mubarak

 

Dual to Product Estimator for Estimating Population Mean in Double Sampling
PP.31-39
Authors:B.K. Singh and Sanjib Choudhury

 

Secondary Queues with Incomplete Range of Probability of Service Surrender
PP.67-74
Authors:Pratibha B. Lakhani and S. P. Kane

 

Linear Rank Statistics under Null Hypothesis
PP.75-81
Authors:Al Mutairi Alya O. and Al Mutairi Aned O.

 

Utility of Stochastic Orders in the Comparison of Two Random Variables or Distributions
PP.83-90
Authors:Ramesh M. Mirajkar

 

Network Relaying for Hexagonal Cells via Geometric Probability
PP.91-96
Authors:E.A. Rady, W.A. Hassanein and Shaimaa M.Yehia

 

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact